| Model Number |
9733449 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation device being used intra/peri-operatively of a functional endoscopic sinus surgery (fess) procedure.It was reported that the system was not picking up any of the patient or instrument trackers.The site was able to resolve the issue by restarting the system.It was confirmed by the representative that the system was functioning correctly, however, there were instruments that would not verify.The total delay of procedure is unknown, but there were no impact on patient outcome.